MathSciNet Relay Station
MathSciNet bibliographic data
MR3271215 34B10 (34B15 34B18)
Mavridis, Kyriakos G. Existence of positive solutions for a class of arbitrary order boundary value problems involving nonlinear functionals. Ann. Polon. Math. 112 (2014), no. 3, 313–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement